| Model Number |
CF-H190I |
| Medical Device Problem Code |
Thermal Decomposition of Device (1071)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/16/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported the colonovideoscope was used in close proximity to a high energy endotherapy accessory.It is unknown when the issue occurred.There were no reports of patient harm.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.New information added to the following fields: d8, h3, h4, h6.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over seven (7) years since the subject device was manufactured.Olympus will continue to monitor the field performance for this device.Based on the investigation results, c-cover was burnt/melted, could not be identified.Based on the obtained information, it was considered that the suggested event was caused by using an argon plasma coagulator without ensuring a sufficient distance from the distal end.We could not conclusively specify the root cause of the suggested event.The events can be detected and prevented in accordance with the following sections of the instructions for instructions for use: ¿the event can be detected and prevented in accordance with the following ifu.Chapter 3 preparation and inspection_3.3 inspection of the endoscope.Chapter 4 operation 4.3 using endo therapy accessories.¿ olympus will continue to monitor the field performance for this device.